# SDR GTIA030988

- Difficulty date: November 7, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENTS AT FS 232 BETWEEN LONGERONS 18 AND 19L AND AT FS 220 BETWEEN 18 TO 20L.  DENTS ARE WITHIN ONE INCH OF STRUCTURE AND REQUIRE REPAIR.  CUT OUT DAMAGE.  CUT OUT MEASURES 18 INCHES BY 26 INCHES.  FABRICATED NEW SKIN, FINGER DOUBLER AND DOUBLERS.  REMOVED DAMAGED SECTION OF LONGERON.  LOCATED AND DRILLED NEW LONGERON. INSTALLED LONGERON.  INSTALLED SKIN, FILLER AND DOUBLERS AND FINGER DOUBLER.  (M)
